×

zbMATH — the first resource for mathematics

Rational solutions of the Kadomtsev-Petviashvili equation and integrable systems of \(n\) particles on a line. (English) Zbl 0408.70010
Translation from Funkts. Anal. Prilozh. 12, No. 1, 76–78 (1978; Zbl 0374.70008).

MSC:
70F10 \(n\)-body problems
70H99 Hamiltonian and Lagrangian mechanics
70H05 Hamilton’s equations
37J35 Completely integrable finite-dimensional Hamiltonian systems, integration methods, integrability tests
35G20 Nonlinear higher-order PDEs
35Q53 KdV equations (Korteweg-de Vries equations)
35Q58 Other completely integrable PDE (MSC2000)
37N05 Dynamical systems in classical and celestial mechanics
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] N. I. Akhiezer, ”A continuous analog of orthogonal polynomials on a system of intervals,” Dokl. Akad. Nauk SSSR,141, No. 2, 263–266 (1961). · Zbl 0109.29602
[2] H. F. Baker, ”Note on the foregoing paper ’Commutative ordinary differential operators’,” Proc. R. Soc. London,118, 584–593 (1928). · JFM 54.0439.02 · doi:10.1098/rspa.1928.0070
[3] J. L. Borchnall and T. W. Chaundy, ”Commutative ordinary differential operators. I,” Proc. London Math. Soc.,21, 420–440 (1922). · JFM 49.0311.03 · doi:10.1112/plms/s2-21.1.420
[4] J. L. Burchnall and T. W. Chaundy, ”Commutative ordinary differential operators. II,” Proc. R. Soc. London,118, 557–583 (1928). · JFM 54.0439.01 · doi:10.1098/rspa.1928.0069
[5] V. G. Drinfel’d, ”On commutative subrings of some noncommutative rings,” Funkts. Anal. Prilozhen.,11, No. 1, 15–31 (1977).
[6] B. A. Dubrovin, ”Periodic problem for the Korteweg–de Vries equation in the class of finite-zone potentials,” Funkts. Anal. Prilozhen.,9, No. 3, 41–51 (1975). · Zbl 0316.30019 · doi:10.1007/BF01078174
[7] B. A. Dubrovin, V. B. Matveev, and S. P. Novikov, ”Nonlinear equations of Korteweg–de Vries type, finite-zone linear operators, and Abelian varieties,” Usp. Mat. Nauk,31, No. 1, 55–136 (1976). · Zbl 0326.35011
[8] É. I. Zverovich, ”Boundary problems in the theory of analytic functions,” Usp. Mat. Nauk,26, No. 1, 113–181 (1971). · Zbl 0217.10201
[9] W. Koppelman, ”Singular integral equations, boundary-value problems, and the Riemann–Roch theorem,” J. Math. Mech.,10, No. 2, 247–277 (1961). · Zbl 0123.08403
[10] I. M. Krichever, ”Methods of algebraic geometry in the theory of nonlinear equations,” Usp. Mat. Nauk,32, No. 6, 183–208 (1977). · Zbl 0372.35002
[11] I. M. Krichever, ”An algebrogeometric construction of the Zakharov–Shabat equations and their periodic solutions,” Dokl. Akad. Nauk SSSR,227, No. 2, 291–294 (1976).
[12] I. M. Krichever, ”Algebraic curves and commuting matrix differential operators,” Funkts. Anal. Prilozhen.,10, No. 2, 75–77 (1976). · Zbl 0347.35077
[13] I. M. Krichever, ”Integration of nonlinear equations by methods of algebraic geometry,” Funkts. Anal. Prilozhen.,11, No. 1, 15–31 (1977). · Zbl 0346.35028
[14] D. Mumford, ”An algebrogeometric construction of commuting operators and of solutions to the Toda lattice equation, KdV equation and related nonlinear equations,” Harvard Univ. Preprint (1977). · Zbl 0423.14007
[15] N. I. Muskhelishvili, Singular Integral Equations [Russian translation], Fizmatgiz, Moscow (1962). · Zbl 0103.07502
[16] S. P. Novikov, ”The periodic Korteweg–de Vries problem. I,” Funkts. Anal. Prilozhen.,8, No. 3, 54–66 (1974). · Zbl 0301.54027 · doi:10.1007/BF02028308
[17] A. N. Tyurin, ”Classification of vector bundles over an algebraic curve,” Izv. Akad. Nauk SSSR, Ser. Mat.,29, 658–680 (1965). · Zbl 0207.51603
[18] Yu. L. Rodin, ”Riemann boundary problem for differentials on Riemann surfaces,” Uch. Zap. Perm. Univ.,17, No. 2, 83–85 (1960).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.